Advertisement

Doklady Mathematics

, Volume 88, Issue 2, pp 613–617 | Cite as

Asymptotically optimal feedback control for a system of linear oscillators

  • A. I. OvseevichEmail author
  • A. K. Fedorov
Control Theory

Keywords

Feedback Control DOKLADY Mathematic Linear Oscillator Pontryagin Maximum Principle Adjoint Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. L. Chernous’ko, J. Appl. Math. Mech. 52(4), 426–433 (1988).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    A. I. Ovseevich, J. Appl. Math. Mech. 53(5), 665–668 (1989).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    E. V. Goncharova and A. I. Ovseevich, J. Comp. Syst. Sci. Int., 46(1), 51–59 (2007).MathSciNetGoogle Scholar
  4. 4.
    A. I. Ovseevich, Russ. J. Math. Phys 5(3), 389–398 (1998).MathSciNetGoogle Scholar
  5. 5.
    I. M. Anan’evskii, N. V. Anokhin, and A. I. Ovseevich, Dokl. Math. 82, 831–834 (2010).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    A. E. C. Rivero, V. I. Korobov, and V. A. Skorik, Mat. Fiz. Anal. Geom. 11(2), 208–225 (2004).MathSciNetzbMATHGoogle Scholar
  7. 7.
    P. A. Brunovsky, Kibernetika 6(3), 176–188 (1970).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2013

Authors and Affiliations

  1. 1.Ishlinskii Institute for Problems in MechanicsRussian Academy of SciencesMoscowRussia

Personalised recommendations